Common Legal Drinks Kill Boy, 16, In 3 Hours

Davis Allen Cripe, 16

What are your children drinking that may cause this to happen to your child? Do you know? This boy dropped dead at school and his family is now warning others….Through his friends, investigators learned that Cripes consumed a large Diet Mountain Dew, a McDonald’s Cafe Latte and 16 ounces of an unspecified type of energy drink within two hours.

The American Academy of Pediatrics says children and adolescents shouldn’t consume energy or sports drinks at all and instead should be drinking water.

Of more than 5,000 cases involving energy drinks that were reported to U.S. poison control centers between 2010 and 2013, nearly half the children did not know what they were drinking, according to research presented to the American Heart Association in 2014. In many cases, children 6 and younger consumed a drink they found in the refrigerator, or one left lying around the house by a parent or older sibling.

 It’s sometimes called the world’s most common drug, and regularly consuming as little as two cups of coffee (or three cans of soda) a day is enough to get you so hooked that stopping the habit can cause withdrawal symptoms, Murray Carpenter, author of “Caffeinated” said in Men’s Journal.

In small amounts, caffeine makes us feel good, but “it is a drug whose strength is consistently underestimated,” Carpenter says.

“A quarter teaspoon will lead to bodily unpleasantness — racing heart, sweating and acute anxiety. A tablespoon will kill you,” he wrote in “Caffeinated.”

That’s far more than the maximum safe level given by most health officials which is 400 milligrams a day, roughly the amount in 4 cups of brewed coffee, 10 cans of cola or two energy drinks, the Mayo Clinic says.

Original Article: http://www.deseretnews.com/article/865680110/This-common-legal-substance-can-kill-a-healthy-teen-in-3-hours.html

How sad and tragic it took a child losing his life for such an important subject to be addressed. Our ability to perform & cope in life is built via good nutrition. Stimulants which force us beyond our own natural ability should always be avoided because they will deplete us of our ability to perform and cope by using up that energy which our bodies would naturally conserve for us if we would allow it to do so rather than forcing it.

I have long been very concerned over the high rate of use of these drinks full of not only the stimulant, caffeine, but yet another very strong stimulant drug so very similar to cocaine – refined sugar. This is not even mentioned in the article or considered as a contributor to this boy’s death when in fact not only was it a contributor, but also the aspartame he consumed in his diet Mountain Dew was as well.
Brain Scan Comparing Stimulant Effect of Sugar to Cocaine
Note the Sugar Appears to Have a Stronger Effect Than Cocaine!

Mental Health Concerns of Stimulants

Not only are there the serious physical health risks associated with these “energy drinks,” but also the mental health risks. With the child suicide rate announced last week to be doubled worldwide and as of last year tripled in Utah, we should be even more concerned about any stimulant a child is consuming because we know that basic science tells us what goes up comes down. Stimulants produce depression after the initial high we  mistakenly​ refer to as an “energy boost”.
But depression is not the only mental concern produced by stimulants. Psychiatrists have long warned that these so called “energy drinks” are producing a toxic psychosis in children which can manifest as either Bipolar or Schizophrenia and it does not subside until the child stops drinking these stimulant drinks. How many of them are being misdiagnosed and instead of stopping the energy drinks or latte’s are instead treated with dangerous psychiatric drugs for the rest of their lives?
While we complain about how insane our youth are becoming we fuel that insanity by feeding them stimulants and/or never teaching them these things and allowing them to consume stimulants with no knowledge of the risks.

Any Antidepressant Connection Here?

Keep in mind while discussing stimulants that anti-depressants… the opposite of a depressant….is?
Yes! They are stimulant drugs!
When antidepressants can produce a doubling of cortisol with one dose that is a huge stimulant effect! So strong a stimulant effect is it that many patients end up with adrenal fatigue or failure as a result. You can only force the body for so long before it crashes and goes into burn out. That burn out comes when the adrenal glands can no longer or only barely produce the adrenaline they should produce. (See our Facebook group: Antidepressant-Induced Adrenal Fatigue/Failure https://www.facebook.com/groups/904424182981085/ )
But another way that antidepressants contribute to this stimulant effect is the cravings they produce for other stimulants: sugar, alcohol, caffeine, nicotine, diet drinks, etc. People will report consuming abnormally huge amounts of all of these. Forget the four cups of coffee a day described as safe! They report drinking pots of coffee daily and do see them without a big gulp of diet pop once they begin drinking it is also rare. Which is why we also have the following Facebook groups online as well:
Antidepressant-Induced Hypoglycemia & Diabetes
Antidepressant-Induced Cravings for Alcohol
Antidepressant-Induced Weight Gain

 In Conclusion: Children Exposed to Antidepressants in the Womb

The are so many children being exposed to these drugs in the womb that there needs to be more said about the long-term effects of antidepressants upon these children. The first thing researchers noticed were the hypoglycemic effects these children have setting them up for an early diagnosis of diabetes if parents do not know to watch their diets closely. Increased rates of depression, anxiety, asthma – any of the many effects of elevated serotonin are what should be watched for with these children and most definitely an avoiding of stimulants of any kind. I will post my 2004 testimony before the FDA which lists all of the symptoms of elevated serotonin as I related them to the FDA Advisory Panel so you will know what to watch for:

8,815 total views, no views today

Risperidone and Seroquel-disgusting soul destroying poisons, and a last mention for ”Diet” drinks

Risperidone and Seroquel-disgusting soul destroying poisons, and a last mention for ”Diet” drinks
Philip Morgan
I have Type 2 Diabetes and am 30kg overweight, thanks to these ”therapeutic” drugs. There is nothing on the prescribing label that says that they cause or contribute to Metabolic Syndrome Diabetes, Obesity, or Mute Speech. These companies and their fascist psychiatry buddies are making ginormous profits off human suffering, and inventing an increasing number of diagnostic labels to put more people on their poisons. I also have Aspartame toxicity from drinking Diet Croke. My advice, do not touch artificial sweeteners, they are deadly neurotoxins, as bad as cigarettes or any hard drug. I have met many mentally ill people who are addicted to Diet drinks, thinking they are part of a health weight loss programme, this is propaganda, it isn’t true-they are HIGHLY addictive and toxic, probably the cause of many psychiatric conditions and physical illnesses. I am now off antidepressants, refuse statins, and am tapering Seroquel. I have a right not to put garbage into my body, it is everyone’s democratic right NOT to be forcibly medicated and to make informed choices, sadly it’s not legislated in the mental health systems around the world, but it contravenes international human rights legislation. These corporate crooks are getting away with breaching the Hippocratic Oath. Stand up and speak up. And help support those who want to empowered to make informed decisions about their health both mental and physical.

700 total views, 1 views today

Foggy and Fuzzy on NutraSweet

“…my experience with aspartame was awful… This stuff is DEFINITELY poison.”

 

I don’t know if you/the association are interested in food additives, but my experience with aspartame was awful as well. Admittedly, I may be a sensitive case, but I found that while chewing a lot of sugarless gum & drinking a few diet drinks a day, I was getting to where I had almost NO short-term memory. A friend suggested I try not using any “NutraSweet” products for 30 days to see if it helped. Needless to say, within that 30 days, the foggy fuzziness that seemed to be covering my brain WAS GONE. This stuff is DEFINITELY poison (turns to methyl alcohol in the body!! FDA? Hello?) Anyway, if y’all cover that stuff and want to post my experience with that as well, feel free.

Again, thank you so much for your book, your site and the drug awareness information. At least someone out there isn’t out for a quick buck at the extreme expense of the public.

Savannah Carter

 

Years 2000 and Prior

This is Survivor Story number 52.
Total number of stories in current database is 96

297 total views, 1 views today